Alert archive / Florida / Special Weather Statements in 2013

Special Weather Statement, NWS Melbourne, FL

August 3, 2013Osceola County, Florida

NWS Melbourne, FL issued this special weather statement at Aug 3, 2013, 4:15 PM EDT for Osceola County, Florida. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2013, 4:15 PM EDT (20:15 UTC)
Expired
Aug 3, 2013, 5:00 PM EDT
In force
45 min
Issued by
NWS Melbourne, FL

County Osceola County, FL

The radar

The Melbourne radar (KMLB), 46 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2013-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 391 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2013-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
391 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

871 
WWUS82 KMLB 032015
SPSMLB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
415 PM EDT SAT AUG 3 2013

FLZ047-053-032100-
OSCEOLA-SOUTHERN BREVARD COUNTY-
415 PM EDT SAT AUG 3 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER WESTERN BREVARD COUNTY...EASTERN OSCEOLA COUNTY...

* UNTIL 500 PM EDT.

AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 8 MILES SOUTH OF LAKE 
MARIAN...MOVING NORTHEAST AT 15 MPH. ADDITIONAL STRONG STORMS WILL 
DEVELOP FARTHER NORTH ACROSS EASTERN OSCEOLA COUNTY. 

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

LAT...LON 2834 8120 2835 8097 2834 8085 2782 8086
      2782 8088 2765 8088 2764 8114 2766 8114
      2769 8116 2771 8115 2772 8117 2783 8121
TIME...MOT...LOC 2015Z 239DEG 10KT 2777 8110

$$


WEITLICH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Aug 3, 2:58 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Aug 3, 2:58 PM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
258 PM EDT SAT AUG 3 2013

DISCUSSION...

CURRENT-TONIGHT...SOUTHWEST UPPER LEVEL FLOW ASSOCIATED WITH BROAD
TROUGHING OVER THE SOUTHEAST UNITED STATES PICKED UP THE LOW LEVEL
CIRCULATION OF DORIAN AND SEPARATED IT FROM THE DEEPER CONVECTION
EAST OF CENTRAL FLORIDA. WEAK DISTURBANCES ROUNDING THE BASE OF
THE BROAD TROUGH WILL PROVIDE ENOUGH LARGE SCALE TO KEEP SCATTERED
STORMS IN THE EVENING FORECAST. WITH NOON TIME DEW POINTS IN THE
MID 70S EXPECTING ANOTHER WARM NIGHT WITH LOWS IN THE MID 70S AND
UPPER 70S BEACHSIDE COCOA BEACH SOUTH.

SUNDAY...BROAD SURFACE TROUGHING OVER THE SOUTHEAST MAINTAINS
SOUTHWESTERLY FLOW THAT KEEPS HIGH PRESSURE SUPPRESSED TO THE
SOUTH OVER SOUTHERN FLORIDA AND FLORIDA STRAITS. THIS RESULTS IN
CONTINUED WESTERLY FLOW OVER CENTRAL FLORIDA. SUFFICIENT MOISTURE
BEING PULLED EASTWARD BY THE WESTERLY FLOW TO KEEP A 30 TO 40 POP.
WESTERLY FLOW AND PARTLY CLOUDY SKIES WILL ALLOW AFTERNOON HIGHS
TO REACH LOW 90S.

SUNDAY NIGHT...SURFACE RIDGE AXIS STILL SOUTH OF CENTRAL FLORIDA
MAINTAIN LIGHT WESTERLY WINDS. LOWS MONDAY MORNING MID 70S WITH SOME
LOW 70S WEST OF INTERSTATE 95 IN INDIAN RIVER...SAINT LUCIE AND
MARTIN COUNTIES WEST TO THE KISSIMMEE RIVER IN SOUTHERN OSCEOLA AND
OKEECHOBEE COUNTIES.

MONDAY-MONDAY NIGHT...UPPER LEVEL TROUGHING OVER THE SOUTHEAST
UNITED STATES LIFTS NORTHEAST AND ALLOWS THE UPPER LEVEL HIGH THAT
HAD BEEN SITTING OVER THE SOUTHERN PLAINS AND WESTERN GULF TO BUILD
EAST OVER FLORIDA. AT THE SURFACE...HIGH PRESSURE THAT HAD BEEN
BLOCKED BY UPPER TROUGH FROM ADVANCING UP THE PENINSULA FINALLY IS
ABLE TO MOVE OVER CENTRAL FLORIDA AND SETTLE OVER NORTHERN FLORIDA
BY TUESDAY. MOST NOTABLE WILL BE A WIND SHIFT FROM THE WEST TO THE
NORTHEAST AND EAST OVERNIGHT MONDAY. AFTERNOON HIGHS IN THE LOW 90S.
TUESDAY MORNING LOWS MID 70S.

PREVIOUS DISCUSSION
TUESDAY...NW FLOW ALOFT WITH DEEP MOISTURE AND LIGHT SE SFC FLOW
SHOULD LEAD TO 40-50 PCT SHOWER/TSTM CHANCES WITH HIGHER COVERAGE
OVER THE INTERIOR IN THE AFTERNOON HOURS. HIGHS MAY NOT BE AS HOT
WITH HIGHER CONVECTIVE COVERAGE EXPECTED - AROUND 90 AT THE COAST TO
THE LOWER 90S OVER THE INTERIOR.

WED-FRI...DEVELOPING LOW LVL SE FLOW AND SOME DRYING EXPECTED INTO
LATE WEEK WITH DECREASING RAIN CHANCES...ESPECIALLY ALONG COASTAL
SECTIONS AS MOST OF THE DIURNAL CONVECTIVE ACTIVITY FOCUSES ACROSS
THE INTERIOR. MID LVL AND LOW LVL RIDGE WILL BUILD WELL NORTH OF THE
AREA INTO FRIDAY. HIGHS AROUND 90 AT THE COAST TO THE LOWER 90S FOR
INTERIOR SECTIONS.

&&

.AVIATION...
TEMPO MVFR VICINITY OF STORMS THROUGH 01Z THEN VFR AFTER 04/05Z.
THERE WAS A LOT OF SMOKE VICINITY OF KSUA FROM WHAT MAY HAVE BEEN
CONTROL BURNS TO THE SOUTH. GIVEN THE VERY HUMID AIR MASS AND THE
POSSIBILITY OF THE WINDS DROPPING TO LESS THAN 5 MPH OVERNIGHT IN
THE KSUA AREA MORNING FOG A POSSIBILITY.

&&

.MARINE...
CURRENT-TONIGHT...BOTH THE NOAA AND SCRIPPS BUOYS WERE RECORDING 2
TO 3 FOOT SEAS FROM JUST OFF THE COAST TO 42NM EAST OF SAINT
AUGUSTINE. NOAA BUOY 009 20 MILES EAST OF PORT CANAVERAL WAS
RECORDING SOUTHERLY WINDS AROUND 20 KNOTS WHICH WAS NEAR CONVECTION.
SOUTH TO SOUTHWEST FLOW TO 20 KNOTS OFFSHORE SHOULD PERSIST TONIGHT
OR UNTIL DORIAN LIFTS WELL OFF TO THE NORTHEAST.

SUNDAY-MONDAY...TROUGHING OVER NORTHERN FLORIDA KEEPS HIGH PRESSURE
DISPLACED TO THE SOUTH OVER THE CENTRAL BAHAMA ISLANDS AND THE
FLORIDA STRAITS WHICH RESULTS IN CONTINUED OFFSHORE WINDS

TUESDAY-THURSDAY...TROUGHING FINALLY LIFTS NORTHEAST ALLOWING THE
HIGH PRESSURE RIDGE THAT HAS BEEN SITTING OVER THE CENTRAL BAHAMA
ISLANDS AND FLORIDA STRAITS TO MOVE NORTH UP THE PENINSULA AND
COASTAL WATERS WEDNESDAY AND COME TO REST OVER NORTH FLORIDA
THURSDAY. THE RESULT IS WINDS SHIFTING FROM THE WEST TO THE NORTH
THEN NORTHEAST AND EAST TUESDAY THROUGH THURSDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  75  94  75  91 /  30  40  20  40
MCO  75  94  76  93 /  30  40  20  40
MLB  74  91  75  89 /  30  40  20  30
VRB  73  91  73  90 /  30  40  20  30
LEE  76  94  75  93 /  30  40  20  40
SFB  76  94  76  93 /  30  40  20  40
ORL  76  94  75  93 /  30  40  20  40
FPR  74  91  73  90 /  30  40  20  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

FORECASTS...WIMMER
IMPACT WX...BRAGAW
Hazardous weather outlook, Aug 3, 12:33 PM EDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1233 PM EDT SAT AUG 3 2013

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-040445-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1233 PM EDT SAT AUG 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
TROPICAL DEPRESSION DORIAN...LOCATED APPROXIMATELY 230 MILES
NORTHEAST OF ORLANDO AS OF MIDDAY...WILL LIFT UP NORTHEAST AT 15
MPH THROUGH THE AFTERNOON. OFF TO THE NORTH AROUND 80 NM OFFSHORE
EAST CENTRAL FLORIDA TODAY. A LINE OF SHOWERS AND THUNDERSTORMS
TRAILING SOUTH-SOUTHEAST FROM THE CENTER OF DORIAN BACK WILL
IMPACT THE TREASURE COAST AND THE LAKE OKEECHOBEE REGION WITH
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS THROUGH THE
AFTERNOON. IN OTHER AREAS...DEEP WESTERLY FLOW AROUND THE SOUTH
FLANK OF DORIAN WILL PUSH SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS ACROSS EAST CENTRAL FLORIDA.

A FEW STORMS MAY PRODUCE WIND GUSTS UP TO 40 MPH WITH FREQUENT
CLOUD-TO-GROUND LIGHTNING.

.FLOOD IMPACT...
A FEW TRAINING STORMS AROUND THE PERIPHERY OF TROPICAL DEPRESSION
DORIAN MAY PRODUCE LOCAL HEAVY RAINFALL AMOUNTS UP TO TWO INCHES
OVER THE TREASURE COAST AN THE LAKE OKEECHOBEE REGION. THIS WILL
LEAD TO SOME STANDING WATER IN ROADWAYS AND POOR DRAINAGE AREAS.
DRIVING WILL BE HAZARDOUS IN AREAS OF HEAVY RAIN.

.RIP CURRENT IMPACT...
A DIMINISHING EASTERLY WINDS WILL BRING A LOW TO MODERATE RIP
CURRENT THREAT TODAY. THE THREAT WILL BE GREATEST THROUGH 3:30 PM
DUE TO TIDAL EFFECTS AS THE STRONGEST SEAWARD PULL OF RIP CURRENTS
IS USUALLY THREE HOURS EITHER SIDE OF LOW TIDE. REMEMBER THAT THE
VAST MAJORITY OF RIP CURRENT VICTIMS ARE THOSE WHO DO NOT STAY
WITHIN SIGHT OF A LIFEGUARD.

.MARINE THUNDERSTORM GUST IMPACT...
TROPICAL DEPRESSION DORIAN HAS MOVED WELL NORTHEAST OF THE LOCAL
ATLANTIC WATERS...LEADING TO A DECREASE IN OVERALL THUNDERSTORM
POTENTIAL. NEVERTHELESS...SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS THIS AFTERNOON WILL HAVE THE POTENTIAL TO GENERATE
WIND GUSTS OVER 35 KNOTS AND FREQUENT LIGHTNING STRIKES...
ESPECIALLY AS THEY APPROACH THE INTRACOASTAL WATERWAY FROM THE
WEST. STORM MOTION WILL BE EAST AT 10 TO 15 MPH.

.WATERSPOUT IMPACT...
LOCAL RADAR HAS DETECTED ROTATION WITHIN SEVERAL STORMS ASSOCIATED
WITH TROPICAL DEPRESSION DORIAN OVER THE LOCAL ATLANTIC WATERS.
ADDITIONAL TORNADIC WATERSPOUTS WILL BE POSSIBLE OVER THE LOCAL
ATLANTIC THIS AFTERNOON...ESPECIALLY AS THEY APPROACH THE
INTRACOASTAL WATERWAY FROM THE WEST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
TROPICAL DEPRESSION DORIAN WILL LIFT UP THE EASTERN SEABOARD INTO
SUNDAY...ALLOWING THE AXIS OF THE ATLANTIC HIGH PRESSURE RIDGE TO
SHIFT INTO THE SOUTH FLORIDA PENINSULA. SCATTERED AFTERNOON
LIGHTNING STORMS WILL CONTINUE WITH OFFSHORE FLOW SHIFTING HIGHER
COVERAGE TO THE COASTAL COUNTIES. DRIER AIR WILL LOWER STORM
CHANCES EARLY NEXT WEEK ALLOWING WARMER TEMPERATURES AND
INCREASING AFTERNOON HEAT INDICIES.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

BRAGAW

In the hours before

Special weather statement, Aug 3, 3:25 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
325 PM EDT SAT AUG 3 2013

FLZ053-032015-
OSCEOLA-
325 PM EDT SAT AUG 3 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER OSCEOLA COUNTY...

* UNTIL 415 PM EDT.

AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 7 MILES NORTHWEST OF
LAKE KISSIMMEE...MOVING NORTHEAST AT 15 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE HARMONY. ADDITIONAL BOUNDARY COLLISIONS WILL PRODUCE STORMS
CAPABLE OF PRODUCING STRONG WIND GUSTS IN OSCEOLA COUNTY.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

LAT...LON 2835 8113 2766 8094 2767 8115 2771 8115
      2783 8122 2786 8131 2792 8132 2794 8135
      2800 8139 2800 8142 2806 8145 2802 8138
      2808 8135 2808 8146 2814 8146 2814 8148
      2824 8153
TIME...MOT...LOC 1923Z 239DEG 13KT 2800 8133

KELLY
Special weather statement, Aug 3, 3:48 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
348 PM EDT SAT AUG 3 2013

FLZ045-047-053-147-032045-
NORTHERN BREVARD COUNTY-ORANGE-OSCEOLA-SOUTHERN BREVARD COUNTY-
348 PM EDT SAT AUG 3 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER CENTRAL BREVARD COUNTY...SOUTHEASTERN ORANGE COUNTY...
NORTHEASTERN OSCEOLA COUNTY...

* UNTIL 445 PM EDT.

AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER WEDGEFIELD...MOVING
EAST AT 15 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE CANAVERAL GROVES.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

LAT...LON 2820 8067 2833 8116 2859 8107 2860 8080
TIME...MOT...LOC 1947Z 287DEG 12KT 2843 8108

WEITLICH
Special weather statement, Aug 3, 4:15 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
415 PM EDT SAT AUG 3 2013

FLZ047-053-032100-
OSCEOLA-SOUTHERN BREVARD COUNTY-
415 PM EDT SAT AUG 3 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER WESTERN BREVARD COUNTY...EASTERN OSCEOLA COUNTY...

* UNTIL 500 PM EDT.

AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 8 MILES SOUTH OF LAKE
MARIAN...MOVING NORTHEAST AT 15 MPH. ADDITIONAL STRONG STORMS WILL
DEVELOP FARTHER NORTH ACROSS EASTERN OSCEOLA COUNTY.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.

LAT...LON 2834 8120 2835 8097 2834 8085 2782 8086
      2782 8088 2765 8088 2764 8114 2766 8114
      2769 8116 2771 8115 2772 8117 2783 8121
TIME...MOT...LOC 2015Z 239DEG 10KT 2777 8110

WEITLICH

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 3:25 PM EDTSpecial Weather StatementMLBOsceola50 min
Aug 3, 3:48 PM EDTSpecial Weather StatementMLBBrevard57 min
Aug 3, 3:54 PM EDTSpecial Marine WarningMLB2 hr
Aug 3, 4:46 PM EDTSpecial Weather StatementMLBBrevard59 min
Aug 3, 6:07 PM EDTSpecial Marine WarningMLB83 min

Nearby

Special Weather Statements in Florida, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.